On factor maps of metric spaces
Doklady Akademii Nauk, Tome 155 (1964) no. 2, pp. 247-250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_2_a0,
author = {A. Arkhangel'skii},
title = {On factor maps of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {247--250},
year = {1964},
volume = {155},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_2_a0/}
}
A. Arkhangel'skii. On factor maps of metric spaces. Doklady Akademii Nauk, Tome 155 (1964) no. 2, pp. 247-250. http://geodesic.mathdoc.fr/item/DAN_1964_155_2_a0/